Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effect of pacitane on weight

Premium Questions

doctor1 MD

have parkinson disease taking ropark 0.5mg 2-2-1 t taking for 6-7 years(no side effects) selgin 1-0-1 have been advised to take pacitance(1-0-1/2) to maintain balance sideeffects palpitations starts ...

doctor1 MD

Prescribed t.Pacitane, Liofen XL, T.Petril & T.Mobizox. One Online study has revealed good effects of Levodopa & Carbidopa ( Syndopa Plus) in torticollis cases. Can we consume syndopa plus tablet along with t.Pacitane ...

doctor1 MD

Hi, I am 32 years and currently prescribed pacitane, resperidone and sertraline by my doctor. I have gained a lot of weight. I am not aware of what is wrong with me medically or the disorder ...

doctor1 MD

Hello Doctor, I am taking sizopin50, 200 and 200, Pacitane, Norten, sulprit 100, sulprit 300 daily. The problem is my writing is shaking and my voice as well. What can I do to avoid these side effects ...

doctor1 MD

I took sulpitac 300mg for 8 months and it had a very bad effect on me . Along with that I also took pacitane to remove the side effects of it. But it made me feel sick, drowsy, I couldn't think properly ...

Public Forum Discussions

doctor1 MD

i was suffering from stress so doctor prescribed pacitane .now i am fine yet doctor told me to continue tablets. since past 1 year i am taking these tablets.i gained weight by that .still how many days ...

doctor1 MD

My dad has been given the following medicine: Pacitane. Morn. 2 1/2. Noon 2 1/2. Night. 2 Texxe ... are these tablets for? What are the side effects? ...

doctor1 MD

and in depression. As per doctor advise currently medicine given as pacitane tablet, suzodone forte and benzyzine. 1 .... Is there any side effect of these medicines during long run? 5. Any suggestions from you on this ? ...

doctor1 MD

) and Arip MT 15 for the last 3 Years (not regular) and taking PACITANE 2 MG for last 2 months. In winter she .... My question is how much time she has to take the above medicine. What are the side effects of above ...

doctor1 MD

Hello Doctor ... My Grand pa has been taking Pacitane + Revocon 3 times a day since feb 2013 ... with these medicine occasionally ? and one more question is there any side effect of pain killer and antibiotics ...

doctor1 MD

paining very much. I have consulted one of the doctors here and he has given me pacitane [ Trihexyphenidyl Hydrochloride]. The medicine is working but I am having serious side effects from it. Any suggestions. ...

doctor1 MD

of pain duing writing ,Diagnosed as writers cramp and is on Tab Pacitane 2mg thrice a day, The drug works ... effect of this drug? Is it safe for her long term use?Kindly give your advice ...

doctor1 MD

Ropark XL 12 mg a day and 6 mg Pacitane in a day. Now vision is blurred, eyes are blood red , problem in swallow ing and voice is no audible. Should I continue both the tablets. What r the side effects ...

doctor1 MD

any amount of load no problem. I am taking pacitane 2 mg but having various side effects from it . Also when I am stopping the pacitane again the problem is starting. please suggest. I want to stop ...

doctor1 MD

taking Aricep, to which Respidon 1mg and Pacitane 2mg have been added in March 2013 following a violent ... they are the ones which seem to have induced the effects I describe above. Would that be OK? How should one reduce ...

Mobile Questions and Answers

doctor1 MD

it is psychitry disorder, asper my knoweldge eskazine pacitane is prefered. you should leave it to your psychiatrist to decide. may be it can be managed without drug.

doctor1 MD

Hi, Thanks and welcome to healthcare magic. Doctors are right in diagnosing Parkinsonism and they have suggested correct medicine. It should taken for a long to be completely effective. Symptoms will abate and you will have near normal life. Prognosis depends upon the gravity of the disease. Hope his reply is OK for you. Please feel free to ask further queries if any. Dr.M.V.Subrahmanyam.

doctor1 MD

Hello.An alternative to drug you are taking is botulinum toxin. Botulinum toxin injected is widely used in the treatment of writer syndrome. Please consult your local doctor for a prescription. I wish you good health. (In case the answer would have been useful please indicate this)